MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER44B; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER44B; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 702-04-44B
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: size 2 accolade ii 127 deg; cat# 6721-0230; lot# 75939801; trident 0 deg x3 insert 32mm id; cat# 623-00-32b; lot# e78r1e; 32mm +8 lfit v40 head; cat# 6260-9-332; lot# 74079903; unknown screw; cat# unknown; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding loosening & infection involving a trident shell was reported.The event was not confirmed.Method & results: -device evaluation and results: the device was not returned for inspection; however, photographs were provided for review.The photographs show a recently explanted shell covered in biologicals material; the liner and a screw are assembled to the shell.-clinician review: no medical records were received for review with a clinical consultant.-device history review: product history review could not be performed as the device lot details were not provided.-complaint history review: a complaint history review could not be performed as the device lot details were not provided.Conclusion: it was reported that the patient was revised due to shell loosening and infection.The device was not returned for inspection; however, photographs were provided for review.The photographs show a recently explanted shell covered in biologicals material; the liner and a screw are assembled to the shell.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Revision of primary total hip replacement to a competitor revision hip.Reason for revision is loose cup and infection.Original surgery was in 2020.

Brand Name
TRIDENTII TRITANIUM CLUSTER44B
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20629935
Report Number0002249697-2024-01520
Device Sequence Number20664608
Product Code LPH
UDI-Device Identifier07613327343786
UDI-Public07613327343786
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number702-04-44B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale